# SDR AALA991125

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: 3l Doorway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT DOOR 3L INOPERATIVE.  REPAIRED WIRE TO EMERGENCY EXIT LIGHT AT DOOR 3L.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
